# SDR QXEA0100387

- Difficulty date: March 8, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N816PH
- Make and model: Dhav DHC8102
- Aircraft serial: 54
- Aircraft time: 36,265 hours, 50,105 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Gouged
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-NOSE LANDING GEAR LOWER MEMBER FORWARD FACE IS GOUGED AT Z70.00.  REPAIRED IAW DHC-8 RD8-32-289.
